# SDR CA130614013

- Difficulty date: June 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 33,812 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS SNAGGED NR 1 PROP DEICE AS FAULTED. UPON RUNNING THE ACFT TO TEST THE SYSTEM TO CONFIRM THE FAULT, CIRCUIT BREAKER 24DH PROP 1, ANTI-ICING POWER SUPPLY WAS FOUND TRIPPED.  BREAKER WAS RESET AND DID NOT TRIP AGAIN BUT THE NR 1 PROP DEICE CONTINUED TO FAULT.  WIRES GOING TO CONNECTOR 410VC1 WERE FOUND MELTED TOGETHER ABOUT 3" BACK FROM THE CONNECTOR.  SUSPECT THE WIRING WAS RUBBING AND CHAFED ON WIRE ROUTING TIE DOWN RAIL THAT THE BUNDLE WAS RUNNING UNDER.
